MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 16X140; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 16X140; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1976-16-140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful hip with possible instability.Remove reclaim proximal body and reclaim stem.Doi: (b)(6) 2018, dor: (b)(6) 2020, unknown affected side.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
RECLAIM DISTAL TAPERED 16X140
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10391794
Report Number1818910-2020-17882
Device Sequence Number2060479
Product Code KWA
UDI-Device Identifier10603295077039
UDI-Public10603295077039
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1976-16-140
Device Catalogue Number197616140
Device Lot NumberHK4496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RECLAIM PRX BDY CONE 24X75; RECLAIM PRX BDY CONE 24X75
Outcome Attributed to Adverse Event Required Intervention;